# SDR USAA2013070800016

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 75,475 hours, 33,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6153
- Condition: Inoperative
- Location: Cabin
- Part time: 63,178 hours, 27,269 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT POWER SUPPLY INTERNAL LOADS - FAULT ACFT LT UNDER EXIT WINDOW. R & R EMERGENCY EXIT LIGHT POWER SUPPLY.
